# SDR ASAA2024080252091

- Difficulty date: August 2, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N297AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60578
- Aircraft time: 19,174 hours, 6,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750238
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSISION HAS CORROSION FROM FS 727I TO 767. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED R/H TRANSITION IAW B737-900ER SRM 53-00-53-2R-5W=2 O=.040 R: 0 L: 3 D: .040.
